# SDR AALA201809049005

- Difficulty date: September 1, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N813AN
- Make and model: Boeing 787-8
- Aircraft serial: 40631
- Aircraft time: 10,985 hours, 1,143 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. FLIGHT ATTENDANT FLASHLIGHT HOLDER LIGHT AT L2 DOOR INOPERATIVE. REPLACED DOOR L2 FLASHLIGHT BATTERY AND HOLDER PER AMM 25-64-00. OPERATIONS CHECKS GOOD, OK FOR SERVICE.
